# SDR SIMA2018072321002

- Difficulty date: July 21, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 32,180 hours, 27,800 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Faulty
- Location: Spoiler Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INBND JAN DECLARED EMRG FOR SPOILERON FAIL IN FLIGHT. INTERROGATED CMC AND FOUND FAULT CODE GND SPLR ENG CKT FAULT AND SPBK LEVER SW/RELAY FAIL. REMOVED AND REPLACED SPOILER CONTROL UNIT IAW AMM-27-63-02. OPCK GOOD.
